# SDR FDEA202303210480

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26151
- Aircraft time: 53,838 hours, 24,713 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196918
- Condition: Failed
- Location: N/A
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, J, J
- Precautionary procedure: O, O, O, O

## Discrepancy

PDIS  973     27-50  8176     21MAR23  SLC  FACT  U  ON THE DOWNWIND LEG - AT 215 KNOTS WE SELECTED  FLAPS 1, AND RECEIVED A T.E. FLAP ASYM MASTER  CAUTION. WE COMPLIED WITH THE QRH AND LANDED LESS  THEN FLAPS 1, AND L.E SLATS EXTENDED. DECLARED AN  EMERGENCY. VAPP SPEED OF 160, AND LANDED WITH A  GROUND SPEED AROUND 165-170.  SHGN 21MAR23 16:30   SLC U  FIM: 27-51 FT 805  PERFORMED BITE CHECK REF FIM 27-51 FAULT TREE 805  OF FSEU AND #1 FSEU FAULTS LT FLAP XMT, MESSAGE  NUMBER 220. SUSPECT BAD LEFT FLAP TRANSMITTER  TS5049.  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 18-1969-17                          POS: ONL  SRL: 0704B  ON  MPN: 18-1969-17           CPN: 2716328  SRL: 0680B                     TAG NBR: 7466H3  FACT 22MAR23 02:40   SLC U  AMM: 27-58-03-4  AMM: 27-58-01-5  R&R'D LEFT FLAP POSITION TRANSMITTER REF AMM  27-58-03-4.  ACCOMPLISHED TRAILING EDGE FLAP SYSTEM &  LEADING EDGE SLAT SYSTEM POSITION TRANSMITTER -  ADJUSTMENT/TEST REF AMM 27-58-01-5.  ALL FAULTS CLEARED ON FSEU, ALL  CHECKS NORMAL, ACFT OK FOR CONTINUED SERVICE.  R&R'D LEFT FLAP POSITION TRANSMITTER REF AMM             27-58-03-4.                    ACCOMPLISHED TRAILING EDGE FLAP SYSTEM &             LEADING EDGE SLAT SYSTEM POSITION TRANSMITTER -             ADJUSTMENT/TEST REF AMM 27-58-01-5                            ALL FAULTS CLEARED ON FSEU, ALL             CHECKS NORMAL, ACFT OK FOR CONTINUED SERVICE.
